Yıl 2018, Cilt 1, Sayı 1, Sayfalar 9 - 14 2018-01-01

EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS

L.S. Chadli [1] , S. Melliani [2] , K. Hilal [3] , A. Kajouni [4]

81 73

In this paper, we discus the existence and uniqueness of mild solution to the fuzzy Cauchy Problem for the fractional differential equation with nonlocal Dqx(t) = Ax(t) + tnf(t, x(t), Bx(t)), t ∈ [0, T], n ∈ Z+, x(0) = x0 + g(x) where 0 < q < 1, A is the generator of the fuzzy strongly semigroup (S(t))t≥0 on En.
Fractional differential equation, Fuzzy differential equations, Fuzzysolution, Initial value problem
Konular
Diğer ID JA35CG64TJ
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: L.S. Chadli

Yazar: S. Melliani

Yazar: K. Hilal

Yazar: A. Kajouni

Bibtex @ { jum390878, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {GÖKHAN ÇUVALCIOĞLU}, year = {2018}, volume = {1}, pages = {9 - 14}, doi = {}, title = {EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS}, key = {cite}, author = {Melliani, S. and Chadli, L.S. and Hilal, K. and Kajouni, A.} }
APA Chadli, L , Melliani, S , Hilal, K , Kajouni, A . (2018). EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS. Journal of Universal Mathematics, 1 (1), 9-14. Retrieved from http://dergipark.gov.tr/jum/issue/35239/390878
MLA Chadli, L , Melliani, S , Hilal, K , Kajouni, A . "EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS". Journal of Universal Mathematics 1 (2018): 9-14 <http://dergipark.gov.tr/jum/issue/35239/390878>
Chicago Chadli, L , Melliani, S , Hilal, K , Kajouni, A . "EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS". Journal of Universal Mathematics 1 (2018): 9-14
RIS TY - JOUR T1 - EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS AU - L.S. Chadli , S. Melliani , K. Hilal , A. Kajouni Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 9 EP - 14 VL - 1 IS - 1 SN - 2618-5660-2618-5660 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of Universal Mathematics EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS %A L.S. Chadli , S. Melliani , K. Hilal , A. Kajouni %T EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS %D 2018 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 1 %N 1 %R %U
ISNAD Chadli, L.S. , Melliani, S. , Hilal, K. , Kajouni, A. . "EXISTENCE AND UNIQUENESS RESULTS OF FUZZY FRACTIONAL DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS". Journal of Universal Mathematics 1 / 1 (Ocak 2018): 9-14.